MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1032802
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2016
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator's power connector was faulty.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The device's power cord was replaced to address the issue.The device had physical damage consistent with being dropped.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key5865670
Report Number2518422-2016-03389
Device Sequence Number1509207
Product Code CBK
UDI-Device Identifier00606959022690
UDI-Public00606959022690
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1032802
Device Catalogue Number1032802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2016
Initial Report FDA Received Date08/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1